Fundamental groups of toroidal compactifications

A. K. Kasparian, G. K. Sankaran

Research output: Contribution to journalArticle

97 Downloads (Pure)

Abstract

We compute the fundamental group of a toroidal compactification of a Hermitian locally symmetric space D/Γ, without assuming either that Γ is neat or that it is arithmetic. We also give bounds for the first Betti number.
Original languageEnglish
Pages (from-to)941-954
Number of pages14
JournalAsian Journal of Mathematics
Volume22
Issue number5
DOIs
Publication statusPublished - 9 Nov 2018

Keywords

  • math.AG
  • 14M27

Fingerprint Dive into the research topics of 'Fundamental groups of toroidal compactifications'. Together they form a unique fingerprint.

  • Profiles

    Cite this